Some theorems about the density of the Hecke zeta-zeros
Articles
K. Bulota
Institute of Physics and Mathematics, Academy of Sciences, Lithuanian SSR
Published 1963-04-07
https://doi.org/10.15388/LMJ.1963.19403
PDF

How to Cite

Bulota K. (1963) “Some theorems about the density of the Hecke zeta-zeros”, Lithuanian Mathematical Journal, 3(1), pp. 29-50. doi: 10.15388/LMJ.1963.19403.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

К. Булота. Теоремы о густоте нулей Z — функций Гекке

K. Bulota. Hekės Z — funkcijų nulių tankio teoremos

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.